# SDR DALA2017030501772

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 73,314 hours, 55,875 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 995125944
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING UPPER FILLET PANEL MOUNT FORMER BROKEN AT WS 886. REMOVED AND REPLACED THE FORMER IAW DWG 9951259.
